# SDR CALA9700158

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 270/277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STA 270 LT FRAME, STA 277 LT CAP ANGLE, FRAME WEB, STIFFENER CHANNELS AT STA 270 AND 277, AND BEAR STRAP AT STA 277 LT CORRODED.  FRAME ANGLES, WEB, REPAIR DOUBLER, STIFFENER CHANNELS, BEAR STRAP, FILLER AND DOUBLERS WERE FABRICATED AND INSTALLED IAW ECRA 5100-01788, SRM 53-10-2 AND 51-40-2.
